Propecia and HGH?

Just wondering, im 30 years old hair starting to thin, i’m on propecia and curious about taking HGH. I want to get a bit bigger, but will this cause my hair to fall out? and is the safe to take this many drugs at once?

Block Quote

Human growth hormone (HGH) can cause hair loss, though one could speculate that Propecia might reduce the possibility of loss. Talk to your prescribing doctor about your plan.

Tags: hgh, propecia, finasteride, hairloss, hair loss

2 thoughts on “Propecia and HGH?

  1. HGH? Using HGH, in the absence of the proper medical indication (child and adult growth hormone deficiency), is foolish despite its common “off-label” use as an “anti-aging” medication and common illicit use in weight lifters. Actually, the main method of obtaining HGH – cheaply and off the street – is also illegal. The long-term risks of high-dose HGH includes cardiac, endocrine (diabetes), and respiratory effects, as well as increased risk for certain cancers. The best example of the cosmetic effects of HGH (aside from increasing muscle mass) can be found with Sly Stallone, who was previously charged with taking HGH across the border to Australia
    http://www.today.com/id/22728530/site/todayshow/ns/today-entertainment/t/sylvester-stallone-discusses-hgh-charge/#.USudvGcwHDk
    Even before knowing this, as a physician I found his thickened jaw and odd “thickened” facial shape very characteristic of acromegaly, a condition with excess HGH production. Good luck!

  2. Is there any study proving that HGH usage can cause hair loss? It’s not a steroid per se, so it wont elevate ones testosterone levels. It is more dangerous to abuse HGH for your health overall though

Leave a Reply

Your email address will not be published. Required fields are marked *